Retraction Problem (1536); Failure to Disconnect (2541)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was noted that the helix of the right ventricular (rv) lead was failed to disconnect.Under fluoroscopic observation, it appeared that the helix could not be fully retracted.The rv was implanted-inactive and replaced.The patient was in stable condition throughout the procedure.